**Tentative AGENDA** (as of April 25, 2013)
GeneExpression Systems & Appasani Research Conferences of USA Presents:

## **Therapeutics Discovery Symposia-2013**

## STEM CELLS & CELL SIGNALING - 2013 Meeting on Regenerative Medicine to Tissue Engineering & Therapeutics

Venue: Hilton Garden Inn, 420 Totten Pond Road, Waltham, MA USA **Date:** May 1-2, 2013

Organizer: Krishnarao Appasani, PhD. GeneExpression Systems, Inc. of USA

	MAY 01, Wednesday		MAY 02, Thursday
8:00 AM	REGISTRATION OPEN: Coffee/Tea & Refreshments	8:00 AM	REGISTRATION OPEN: Coffee/Tea & Refreshments
8:45 - 10:10 AM	Session I: JOINT INAUGURAL SESSION	9:00 - 10:55 AM	Session V: JOINT INAUGURAL SESSION
	(on RNAi, Stem Cells & Optogenetics)		(on RNAi, Stem Cells & Optogenetics)
8:45 – 9: 00 AM	Welcome Note & Introduction of Keynote Speakers	9:00 – 9:10 AM	Welcome Note & Introduction of Keynote Speakers
	Krishnarao Appasani, PhD.		Krishnarao Appasani, PhD.
	GeneExpression Systems, USA		GeneExpression Systems, USA
9:00 – 9:35 AM	Keynote Lecture by: David T. Scadden, Jr., MD.	9:10 – 9:45 AM	Keynote Lecture by: Alexander Schier, PhD.
	Harvard-Massachusetts General Hospital, USA		Harvard University, USA
	Title: Stem cells and their niche: lessons from the blood		Title: Non-coding RNAs as regulators of zebrafish embryogenesis
9:35 – 10: 10 AM	Keynote Lecture by: Adam Cohen, PhD.	9:45 – 10:20 AM	Keynote Lecture by: Rachel Meyers, PhD.
	Harvard University, <b>USA</b>		Alnylam Pharmaceuticals, Inc., USA
	Title: All-optical electrophysiology with microbial rhodopsins		Title: RNAi Therapeutics: From Discovery to Clinical Development
		10:20 – 10:55 AM	Keynote Lecture by: Antonello Bonci, MD.
			National Institute on Drug Abuse-NIH, USA
			Title: Optogenetic approaches to synaptic plasticity and substance
			abuse
10:10 – 10:40 AM	30 Minutes AM Break	10:55 – 11:15 AM	20 Minutes AM Break
	30 Millutes Am Dieak	10.55 – 11.15 AW	20 milities Am Break
	Parallel Sessions on: RNAi, Stem Cells & Optogenetics		Parallel Sessions on: RNAi, Stem Cells & Optogenetics
	Runs from Now onwards		Runs from Now onwards
	FOCUSSED STEM CELL THEME TALKS		FOCUSSED STEM CELL THEME TALKS
10:40 - 12:25 PM	Session II: Epigenetic Networks in Stem Cells	11:15 – 12:35 PM	Session VI: Embryonic Stem Cells & induced Pluripotent
	Chair: James Sherley, MD, PhD.		Stem Cells Chair: Peter Sartipy, PhD.
10:40 – 11:05 AM	James L. Sherley, MD, PhD.	11:15 – 11:40 AM	Duane R. Wesemann, MD, PhD.
I	Boston Biomedical Research Institute, USA		Harvard's-Brigham & Women's Hospital & Children's Hospital, USA
	Title: A proposed mechanism for the specification and		Title: Reprogramming IgH isotype-switched B cells to functional
	maintenance of immortal DNA strands in asymmetrically		grade induced pluripotent stem cells
	self-renewing distributed stem cells		
11:05 – 11:30 AM	Emma Baker, PhD.	11:40 – 12:05 PM	Peter Sartipy, PhD.
	St. Vincent's Institute, Australia		Cellartis AB, Sweden
	Title: Understanding and manipulating the epigenetic network		<b>Title:</b> Human cardiomyocytes derived from pluripotent stem cells:
	osteosarcoma		In vitro tools and disease models
11:30 – 11:55 AM	Eric M. Darling, PhD.	12:05 – 12:30 PM	Julie B. Sneddon, PhD.
	Brown University, USA		Harvard Stem Cell Institute & Harvard University, USA
	Title: Molecular beacons as indicators of osteogenic		Title: Self-renewal of ESC-derived progenitors by organ-matched
44 EE 40 00 B::	differentiation in live stem cells		mesenchyme
11:55 – 12:20 PM	Casey Gifford, PhD Student		
	Harvard University & The Broad Institute, USA		
	Title: Transcriptional and epigenetic dynamics during		
	specification of Human embryonic stem cells		

12:20 – 1:30 PM	Lunch Break I hour 10 min. (Lunch Provided)	12:30 – 2.00 PM	Lunch Break 1 hour and 30 min (ON YOUR OWN)
1:30 – 3:40 PM	Session III: Tissue Regeneration & Engineering Chair: Jeffrey Karp, PhD.	2:00 – 3:40 PM	Session VII: Signaling Networks & Cancer Stem Cells Chair: Angelo L. Vescovi, PhD.
1:30 – 1:55 PM	Jeffrey M. Karp, PhD. Harvard's Brigham and Women's Hospital, USA Title: Towards Bioengineered Control of Cell Fate Post Transplantation	2:00 – 2:25 PM	Krzysztof Kobielak, MD, PhD. University of Southern California, USA Title: BMP/Wnt signaling in stem cell gene networks of cycling hair follicle
1:55 – 2:20 PM	Caroline N. Dealy, PhD.  UConn Stem Cell Institute & Chondrogenics, Inc. USA  Title: Developing a potential therapy for Osteoarthritic cartilage damage using hESC-derived chondrogenic cells	2:25 – 2:50 PM	George J. Murphy, PhD. Boston University School of Medicine, USA Title: Pluripotent stem cell modeling of human disease
2:20 – 2:45 PM	Mehmet Fatih Yanik, PhD.  Massachusetts Institute of Technology, USA  Title: mRNA delivery for nuclear reprogramming	2:50 – 3:15 PM	Rodney J. Nash, PhD. Jeevan Biosciences, Inc., USA Title: Glioblastoma-derived cancer stem cells can be used in ADME/Toxicology drug development
2:45 – 3:10 PM	James Monaghan, PhD. Northeastern University, USA Title: The axolotl: A rising model of complex tissue regeneration	3:15 – 3:40 PM	Angelo L. Vescovi, PhD. University of Milano-Bicocca & StemGen Spa, Italy Title: BMP4 and Ephrin in the regulation of human glioblastoma cancer stem cells
3:10 – 3:25 PM	Randy Yerden Short Presentation BioSpherix, Ltd., USA Title: Better manufacturing practice for cell therapies		
3:25 – 4:15 PM	PM Break 50 min - Visit of Posters & Exhibits	3:40 – 4:20 PM	PM Break 40 min - Visit of Posters & Exhibits
4:15 – 6:30 PM	Session IV: Transcriptional Networks & Pluripotency Chair: Natalia Ivanova PhD.	4:20 – 5:40 PM	Session VIII: Stem Cell Therapy & Drug Screening Chair: Ed Lu, PhD., MBA
4:15 – 4:40 PM	Ren-He Xu, MD, PhD. University of Connecticut Health Center, USA Title: Epigenetic regulation of miR-302 to initiate neural differentiation	4:20 – 4:45 PM	Suzanne E. Berry-Miller, PhD. University of Illinois Urbana, USA Title: Healing a broken heart; stem cell therapy for dilated cardiomyoapthy in Duchenne muscular dystrophy
4:40 – 5:05 PM	Natalia B. Ivanova PhD. Yale Stem Cell Center, Yale University, USA Title: Regulation of the pluripotent state in human embryonic stem cells	4:45 – 5:10 PM	Kenji Yasuda, PhD. Tokyo Medical and Dental University, Japan Title: On-chip quasi-in vivo cardiomyocyte network screening assay for predictive cardiotoxicity beyond hERG and QT assays
5: 05 – 5:30 PM	Haruhisa Inoue, MD, PhD. CiRA, Kyoto University, Japan Title: Modeling Alzheimer's disease using patient-specific iPSCs reveals stress phenotypes	5:10 – 5:35 PM	Ed Lu, PhD., MBA  HealthPoint Biotherapeutics, Inc. USA  Title: Spray-applied Cell therapy for the treatment of Chronic  Venous Leg Ulcer – Production transition from clinical trials to commercial distribution
5:30 – 5:55 PM	Shi-Jiang (John) Lu, PhD, MPH Advanced Cell Technology, Inc., USA Title: Blood cells from pluripotent stem cells: The promise and challenge for clinical application		
5:55 – 6:20 PM	Xue-Jun (June) Li, PhD. University of Connecticut Health Center, USA Title: Modeling motor neuron degeneration using human pluripotent stem cells		
6:30 PM End of 1		5:40 PM End of C	onference CLOSING REMARKS